# SDR SWIA200718728

- Difficulty date: September 29, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 13,796 hours, 10,578 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rod
- Condition: Unsecure
- Location: Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

FLT 3923 - LEFT THRUST LEVER WOULD NOT PULL BACK.  SECURED UPPER CORE COWL SUPPORT ROD INTO STOWED POSITION.  PERFORMED ENGINE RUNS WITH NO BINDING NOTED.
